42 year old with osteoarthritis in both knees and feet in constant pain (20mcg Butrans patch) seeks help with my MRI results.
“There is trochlear dysplasia with obliquely oriented trochlear groove and facet asymmetry.
There are degenerative changes involving lateral patellar articular cartilage with subchondral bone changes suggesting grade 3-4 chondromalacia. These changes are in keeping with patellofemoral instability.
Normal appearances of medial and lateral meniscus. Normal appearance of anterior and posterior cruciate ligaments. Normal soft tissue appearances of patellar cruciate ligaments. Normal bone marrow signals. Small joint effusion noted in suprapatellar recess.”
Any help putting that into English much appreciated
The MRI describes mild joint orientation abnormality and thinning of the cartilage that lines the knee cap to cause smooth functioning of the knee joint. Rest of the knee structures appear to be normal.
Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.